# SDR SWAA2025101424089

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N8910Q
- Make and model: Boeing 737-8
- Aircraft serial: 42565
- Aircraft time: 4,810 hours, 2,567 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Smoke
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LAV CAPTAIN SIDE HAS ELECTRICAL SMELL AND VISIBLE SMOKE<[01] PERFORMED CONDITIONAL INSPECTION IAW AMM 05-51-56 AND IFIM 21-00-00-810-830 AND FOUND AFT LH LAV WATER HEATER SIGN/ EVIDENCE OF ELECTRICAL SMEELL.   R&R AFT LT LAV WATER HEATER IAW AMM 38-13-01. OPS CHECK GOOD.
